Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The existence of flat covers

Authors: Richard Belshoff, Edgar E. Enochs and Jin Zhong Xu
Journal: Proc. Amer. Math. Soc. 122 (1994), 985-991
MSC: Primary 16D50; Secondary 13C11
MathSciNet review: 1209416
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that over a right coherent ring all pure injective left modules have flat covers. Then using recent work of Auslander and Buchweitz we show that left modules of finite flat dimension over right coherent rings also have flat covers.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16D50, 13C11

Retrieve articles in all journals with MSC: 16D50, 13C11

Additional Information

PII: S 0002-9939(1994)1209416-4
Keywords: Module, flat, injective, cover
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia